# SDR 99FDEA00241

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Inoperative
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

NR 4 POS SMOKE DETECTOR LIGHT ILLUM WITH AN ASSOCIATED FIRE BELL.  REMOVED AND REPLACED COCKPIT VOICE RECORDER FOR BENCH READ-OUT PER MM 23-70-012-4, OPS CK GOOD.  REMOVED AND REPLACED NR 4 SMOKE DETECTOR PER MM 26-16-11.
